MathSciNet Relay Station
MathSciNet bibliographic data
MR1922823 14F30 (14G32 14H10)
Mochizuki, Shinichi An introduction to $p$-adic Teichmüller theory. Cohomologies $p$-adiques et applications arithmétiques, I. Astérisque No. 278 (2002), 1–49.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement